# SDR IPXA2020060155946

- Difficulty date: May 30, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 34,645 hours, 19,837 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, UNEVENTFUL LANDING.  AFTER TAKEOFF MOVING FLAP 1 TO FLAP UP, LE SLAT DISAGREE.  EICAS WARNING LE SLAT DISAGREE LE SLAT ASYMMETRY CHECKLIST IAW QRH IAW ALERT NR 3094519.  COMPLIED WITH REQUESTED WORK.  REMOVED & REPLACED NR 2, 4, 6, & NR 12 ROTARY ACTUATORS IAW AMM 27-81-18-024-001/424-019.  PERFORMED TEST IAW 27-81-00-825-296 WITH NORMAL OPERATION & INDICATION.  LUBED LE SLAT IAW AMM 12-21-08-643-030 IPC 27-81-18-01 ITEM 66. OK FOR CONTINUE IN SERVICE.
